# SDR DALA2022010400074

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON STRIP LEFT AFTER WALL BTW BSTA 839 AND BSTA 860 AT FWD CARGO COMPARTMENT (CCD). CORRECTIVE ACTION: SUMMARY OF NRC 00302: STRIP LEFT AFTER WALL BTW BSTA 839 AND BSTA 860 AT FWD CARGO COMPARTMENT (CCD), WAS REPAIRED PER B757-200 SRM. (2070950)
